# SDR DALA2023110309082

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 76,471 hours, 10,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 RED EMER LIGHT AT SEAT 34B INOP. CORRECTIVE ACTION: T/S. FOUND WIRE BROKEN AT SEAT DISCONNECT CONNECTOR. REPLACED PIN AT CONNECTOR. (5098629)
